BibTeX record journals/ior/Whitt04

download as .bib file

@article{DBLP:journals/ior/Whitt04,
  author    = {Ward Whitt},
  title     = {A Diffusion Approximation for the G/GI/n/m Queue},
  journal   = {Operations Research},
  volume    = {52},
  number    = {6},
  pages     = {922--941},
  year      = {2004},
  url       = {https://doi.org/10.1287/opre.1040.0136},
  doi       = {10.1287/opre.1040.0136},
  timestamp = {Sat, 27 May 2017 14:23:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ior/Whitt04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics